# SDR DL757081252

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, ADDITIONAL DAMAGE WAS FOUND IN A PREVIOUSLY INSTALLED SKIN SPLICE REPAIR BETWEEN STA 610 AND 660, STRINGERS S-15L TO S-19L.  A DENT AND CREASE WAS FOUND IN THE SPLICED IN SKIN SECTION AT STA 620 BETWEEN S-16L AND S-17L.  THE EXISTING SKIN SPLICE DOUBLER WAS REPLACED WITH A NEW DOUBLER WHICH INCORPORATED A REPAIR FOR THE DENT.
